# SDR DHL200080701C

- Difficulty date: October 10, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Deteriorated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; MAIN CARGO COMPARTMENT-D8 FLOOR LOWER ANGLE DETERIORATED AT STA 1700.000.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 1F.  REF: N/R 1869.
